# SDR VNAA2013021000009

- Difficulty date: February 10, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 21,469 hours, 21,849 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEN 2 AMBER CAS MESSAGE ON CLIMBOUT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT USING FIM (FAULT ISOLATION MANUAL).  MAINTENANCE FOUND IDG (INTEGRATED DRIVE GENERATOR) OIL LEVEL FULL, INSPECTED WIRING AND PERFORMED CHECKS OF RIGHT IDG USING AIRCRAFT MAINTENANCE MANUALS.  NO FAULTS FOUND.  AIRCRAFT RELEASED FOR SERVICE.
